Parameterization of positively stabilizing feedbacks for single-input positive systems

Jonathan N. Dehaye, Joseph J. Winkin

Research output: Contribution to journalArticle

Abstract

This paper provides parameterizations of all positively stabilizing feedbacks for a particular class of finite-dimensional single-input positive systems, a method to yield these parameterizations by means of tools of linear programming and a convergence analysis which allows to extend the results to a particular infinite-dimensional system described by a parabolic partial differential equation. It also provides an academic standard example – the pure diffusion equation – to support the theoretical results.

Original languageEnglish
Pages (from-to)57-64
Number of pages8
JournalSystems and Control Letters
Volume98
DOIs
Publication statusPublished - 1 Dec 2016

    Fingerprint

Keywords

  • Convergence analysis
  • Diffusion equation
  • Feedback parameterization
  • Finite differences
  • Partial differential equations
  • Positive stabilization
  • Positive systems

Cite this